| Model Number |
840 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that, an 840 ventilator had a touch screen blocked errors.The ventilator was not in use on a patient at the time the event occurred.The covidien service engineer (se) inspected the device and was not able to duplicate the reported event.No parts were replaced.The unit passed all testing and operates within the manufacturing specifications.